# SDR COMA0160108

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 11,401 hours, 10,636 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 16745101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

STEERING INOPERABLE CAUTION DURING FLIGHT.  REPLACED THE NWS PRESSURE SWITCH.
